Alert archive / California / Gale Watches in 2012
Gale Watch 34, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Nov 26, 2012, 10:17 AM PST. It took effect at Nov 27, 2012, 3:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2012, 10:17 AM PST (18:17 UTC)
- In effect from
- Nov 27, 2012, 3:00 PM PST
- Expired
- Nov 27, 2012, 8:43 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
360 WHUS76 KEKA 261817 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1017 AM PST MON NOV 26 2012 PZZ470-475-270230- /O.NEW.KEKA.GL.A.0034.121128T0500Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1017 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE FORCE BY TUESDAY EVENING. LOCAL STORM FORCE GUSTS ARE POSSIBLE EARLY WEDNESDAY MORNING. * SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 14 TO 18 FT EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-270230- /O.NEW.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1017 AM PST MON NOV 26 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE FORCE LATE TUESDAY NIGHT. * SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 11 TO 14 FT WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
481 WHUS76 KEKA 262252 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PST MON NOV 26 2012 PZZ470-475-270700- /O.NEW.KEKA.SC.Y.0084.121127T1100Z-121127T2300Z/ /O.EXT.KEKA.GL.A.0034.121127T2300Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... ...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY. THE GALE WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE FORCE BY TUESDAY AFTERNOON. LOCAL STORM FORCE GUSTS ARE POSSIBLE EARLY WEDNESDAY MORNING. * SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 14 TO 18 FT EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-270700- /O.CON.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 PM PST MON NOV 26 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE FORCE LATE TUESDAY NIGHT. * SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 9 TO 12 FT WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
278 WHUS76 KEKA 270520 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 920 PM PST MON NOV 26 2012 PZZ470-475-271330- /O.CON.KEKA.SC.Y.0084.121127T1100Z-121127T2300Z/ /O.UPG.KEKA.GL.A.0034.121127T2300Z-121129T0100Z/ /O.NEW.KEKA.GL.W.0046.121127T2300Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 920 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 5 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 5 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE FORCE BY TUESDAY AFTERNOON. LOCAL STORM FORCE GUSTS ARE POSSIBLE EARLY WEDNESDAY MORNING. * SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 14 TO 18 FT EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-271330- /O.EXB.KEKA.SC.Y.0084.121127T2300Z-121128T1100Z/ /O.CON.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 920 PM PST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PST WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE FORCE LATE TUESDAY NIGHT. * SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 9 TO 12 FT WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
778 WHUS76 KEKA 271052 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PST TUE NOV 27 2012 PZZ470-475-271900- /O.CON.KEKA.SC.Y.0084.121127T1100Z-121127T2300Z/ /O.CON.KEKA.GL.W.0046.121127T2300Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TODAY WITH GUSTS TO 35 KT THIS AFTERNOON. LOCAL GUSTS TO 50 KT ARE POSSIBLE FOR A BRIEF PERIOD EARLY WEDNESDAY MORNING. * SEAS...SEAS AROUND 5 FT EARLY THIS MORNING WILL BUILD TODAY THROUGH TONIGHT AND PEAK NEAR 20 FT BY EARLY WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-271900- /O.CON.KEKA.SC.Y.0084.121127T2300Z-121128T1100Z/ /O.CON.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 AM PST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY THROUGH TONIGHT AND MAY GUST TO 40 KT BY EARLY WED MORNING. * SEAS...SEAS UNDER 5 FT EARLY THIS MORNING WILL BUILD TO 8 TO 13 TONIGHT THROUGH WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
015 WHUS76 KEKA 271643 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PST TUE NOV 27 2012 PZZ455-280045- /O.EXT.KEKA.SC.Y.0084.121127T1643Z-121128T0800Z/ /O.EXB.KEKA.GL.W.0046.121128T0800Z-121129T0100Z/ /O.UPG.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 843 AM PST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY THROUGH TONIGHT AND MAY GUST TO 40 KT BY EARLY WED MORNING. * SEAS...SEAS UNDER 5 FT EARLY THIS MORNING WILL BUILD TO 8 TO 13 TONIGHT THROUGH WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-280045- /O.EXT.KEKA.SC.Y.0084.121127T2300Z-121128T0800Z/ /O.EXB.KEKA.GL.W.0046.121128T0800Z-121129T0100Z/ /O.UPG.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 843 AM PST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY THROUGH TONIGHT AND MAY GUST TO 40 KT BY EARLY WED MORNING. * SEAS...SEAS UNDER 5 FT EARLY THIS MORNING WILL BUILD TO 8 TO 13 TONIGHT THROUGH WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-280045- /O.CON.KEKA.SC.Y.0084.000000T0000Z-121127T2300Z/ /O.CON.KEKA.GL.W.0046.121127T2300Z-121129T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TODAY WITH GUSTS TO 35 KT THIS AFTERNOON. LOCAL GUSTS TO 50 KT ARE POSSIBLE FOR A BRIEF PERIOD EARLY WEDNESDAY MORNING. * SEAS...SEAS AROUND 5 TO 7 FT EARLY THIS MORNING WILL BUILD TODAY THROUGH TONIGHT AND PEAK NEAR 20 FT BY EARLY WED MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 26, 3:38 AM PST, 6 hours 39 minutes earlier.
Area forecast discussion, Nov 26, 3:38 AM PST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 338 AM PST MON NOV 26 2012 .SYNOPSIS... CLOUDS WILL LINGER ACROSS THE NORTH COAST BUT SHOULD GIVE WAY TO SUNSHINE BY THE AFTERNOON. DRY AND MILD WEATHER WILL THEN LAST THROUGH TUESDAY BEFORE SEVERAL PERIODS OF RAIN AND WIND ARRIVE FOR THE REST OF THE WEEK. && .SHORT TERM... PLENTY OF LOW LEVEL MOISTURE PRESENT IN THE FORM OF LOW CLOUDS AND FOG ACROSS THE COAST AND INTERIOR ZONES THIS MORNING. THUS A CLOUDY MORNING IS EXPECTED ALTHOUGH LOW LEVEL FLOW IS BEGINNING TO SHIFT TO A SOUTH AND SOUTHEAST DIRECTION SO SOME SUNSHINE IS NOT OUT OF THE QUESTION BY AFTERNOON. HIGHER RES MODELS TAKING AREA OF MOISTURE WEST OF THE NORTHERN OUTER WATERS AND WRAPPING IT BACK TOWARD THE COAST TONIGHT. SUSPECT THAT THE INCREASING S/SE FLOW WILL BE ENOUGH TO KEEP ANY STRATUS DEVELOPMENT LIMITED THOUGH FOR TONIGHT AND TUESDAY MORNING. ALSO THE SOUTHERLY FLOW AND EVENTUAL INCREASED DOWNSLOPE COMPONENT OFF THE KING RANGE SHOULD ALLOW FOR HIGHS WELL INTO THE 60S ESPECIALLY ON TUESDAY IN THE VICINITY OF HUMBOLDT BAY. THE PATTERN BEGINS TO CHANGE LATE TUESDAY AS THE FIRST OF A SERIES OF WEATHER SYSTEMS APPROACHES THE OUTER WATERS. MODELS STILL IN RELATIVELY GOOD AGREEMENT WITH TIMING OF THE FIRST FRONT EXPECTED TO BRING RAINFALL TO THE COAST EARLY WED...FOLLOWED BY A SLIGHTLY STRONGER FRONT ABOUT 24 HOURS LATER...THEN A VERY WET FRONT ON FRIDAY. THIS WILL BODE WELL FOR PLENTY OF RAINFALL FOR MOST OF NORTHWEST CA (5 TO 8 INCHES) THROUGH FRIDAY WITH ONLY BRIEF BREAKS BETWEEN SYSTEMS. THESE SYSTEMS WILL BE FAIRLY WARM THUS SNOW LEVELS LOOK TO REMAIN ABOVE PASS LEVEL. GUSTY SOUTH AND SOUTHEAST WINDS WILL ALSO ACCOMPANY EACH FRONT AS WELL...BUT WILL ONLY BRIEFLY STRONG WITH FRONTAL PASSAGE ALTHOUGH AN ADVISORY MAY BE NEEDED AROUND CRESCENT CITY. A VERY DEEP MOISTURE PLUME WILL STAY AIMED AT THE MENDO COAST INTO THE WEEKEND WITH SHORTWAVES CONTINUING TO MOVE ACROSS NW CA IN WESTERLY FLOW...KEEPING US DAMP THROUGH THE WEEKEND. AAD/JT && .AVIATION...IFR CONDITIONS WERE OCCURRING ACROSS MOST OF REGION THIS MORNING. THE LOW CLOUDS AND FOG WILL CLEAR OUT WITH DAYTIME HEATING ACROSS MOST ALL INLAND AREAS TODAY. IFR CIGS AT THE COAST WILL PROBABLY LIFT TO MVFR CIGS THIS AFTERNOON. INCREASING SOUTH FLOW SHOULD MIX THE LAYER MORE TONIGHT...BUT AT THE SAME PUSH MORE CLOUDS ONTO THE MENDO COAST AND PERHAPS INTO UKIAH MUNI. && .MARINE...SEAS WERE BELOW 10 FT AND WINDS UNDER 10 KTS THIS MORNING AT ALL THE BUOYS. EXPECT SEAS TO CONTINUE TO SUBSIDE TODAY THROUGH TUE MORNING AS THE WNW SWELL COMPONENT FALLS OFF. AN UPPER LEVEL TROUGH OVER THE PACIFIC WILL DEEPEN AND DIG TOWARD THE CALIFORNIA COAST TONIGHT THROUGH TUESDAY. THIS WILL BRING WINDS AROUND TO THE S AND SE. CONDITIONS DEGRADE TUE NIGHT INTO WED MORNING AS WINDS HIT 25-45 KT. A SECOND TROUGH WILL BRING ANOTHER EPISODE OF 25-45 KT WINDS WED NIGHT INTO THU MORNING. WHILE THERE WILL BE BREAKS IN THE STRONGEST WINDS...THE GENERAL PATTERN OF STORMS WILL KEEP SEAS ELEVATED INTO SAT. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 26, 2:52 AM PST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 252 AM PST MON NOV 26 2012 CAZ001>004-076-271100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 252 AM PST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WET AND UNSETTLED WEATHER WILL RETURN WEDNESDAY THROUGH SATURDAY. THE FIRST STORM WILL HIT ON WEDNESDAY. A WETTER STORM WILL HIT THURSDAY THROUGH FRIDAY. ANTICIPATE PERIODS OF MODERATE TO HEAVY RAINFALL AND STRONG GUSTY WINDS. PERIODIC RAIN AND SHOWERS ARE EXPECTED TO CONTINUE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:52 PM PST | Small Craft Advisory | EKA | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.